# SDR VTZA98355

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Activated
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6426 - IAD-DTW - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND FLAKES OF METAL ON CHIP DETECTOR AND CLEANED AND REINSTALLED CHIP DETECTOR.  ALSO, MAINTENANCE PERFORMED SOAP SAMPLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
